# SDR AALA950780

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 3340 · Exterior Lighting
- Part: Light Switch
- Part number: 8710K15
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 1902 - DURING DESCENT INTO DFW, ELECTRICAL BURNING SMELL NOTED IN COCKPIT.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  CHECK OF COCKPIT WIRING DETERMINED LEFT RUNWAY TURNOFF LIGHT SWITCH FAILED.  PULLED AND COLLARED ASSOCIATED CIRCUIT BREAKER AND DEFERRED LEFT RUNWAY TURNOFF LIGHT.  SUBSEQUENTLY REPLACED LEFT RUNWAY TURNOFF LIGHT SWITCH AT DTW/28.  REACTIVATED SYSTEM AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
